# SDR HALA2011072200334

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,492 hours, 6,272 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AILERON LOCKOUT MESSAGE ON EICAS, AILERON LOCK ON OVERHEAD, LOW SPEED FLAPS 0 DEG, 240 KIAS, FL 1, DEG, LIGHTS WENT OUT AT FLAPS 5 DEG- FLIGHT CONTROL CHECK ON GROUND WITH NORMAL INDICATION.  RESET SAMS AND PERFORMED FIM 27-11-001/101, FIG 104 SYS CHECKED OK.  OK TO CONTINUE.
